Semi-Markov control models with average costs

Volume 26 / 1999

Fernando Luque-Vásquez, Onésimo Hernández-Lerma Applicationes Mathematicae 26 (1999), 315-331 DOI: 10.4064/am-26-3-315-331


This paper studies semi-Markov control models with Borel state and control spaces, and unbounded cost functions, under the average cost criterion. Conditions are given for (i) the existence of a solution to the average cost optimality equation, and for (ii) the existence of strong optimal control policies. These conditions are illustrated with a semi-Markov replacement model.


  • Fernando Luque-Vásquez
  • Onésimo Hernández-Lerma

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image